Can fertility meds cause shorter periods than normal? I’ve been on Clomid and/or Follisitim for 9 months. I know Clomid can thin out your lining but my RE always says mine is perfect and not thinned out. In the past I would have 3-4 days of heavy bright red flow followed by a couple days of brown spotting. This month I had my shortest cycle ever- 2 days of medium flow and then that was it. Could my meds be causing this change or is something else going on?
I just wanted to respond because I’ve experienced the same thing while we were TTC, and I’m not on any meds at all!
My period changed drastically ever since we started. It began earlier (used to have a 32 day cycle, now it was about 28 days) and lasted for a shorter amount of time!
I asked my doctor and she really didn’t have any idea. Maybe it’s stress or something? I have no clue because I was never even on meds!
I have no clue, mine changed after birth of my daughter and our angel son. It is now 2-3 days of light, heavy, and med. I know my lining isn’t an issue. This past IUI cycle my lining was 14mm on CD12 the day of trigger. Well AF was one heavy day and one medium day. Bing bang boom… nothing else. I’m now lucky if i get a AF that last longer than 3 days. LOL who knew you’d be lucky if that happened.
Anyways, i asked my RE and he said no, don’t worry since we know my lining is perfect.